# SDR UALA2009120903810

- Difficulty date: December 8, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 51,850 hours, 7,624 cycles
- Engine: Pwa PW40903
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102LJ2AG
- Part serial: A14220
- Condition: Failed
- Location: Tat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAT TAT FAILURE OF TOTAL AIR TEMPERATURE (TAT) PROBE HEATING CIRCUIT. STATUS  MSG01- LATCHED CLIMB MODE DEPENDENT; TAT PROBE HEATER POWER IS NOT AVAILABLE. DB- ELMS P110 ELECTRONICS UNIT MSG-3037120 LATCHED CL MODE. REPLACED TAT PROBE AND PERFORMED MAT TEST. PASSED TEST.
